# SDR ASAA2022110940920

- Difficulty date: November 9, 2022
- Submitted: November 28, 2022
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 54,138 hours, 15,921 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 186A200041
- Part serial: SAIC1110
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB LOWER SKIN IS CRACKED AT STA 101.90, MARKED. GROUNDED - YES. REPAIRED DAMAGE IAW B737-800 SRM 55-10-01-2R-11 ON RH HORIZ STAB LOWER SKIN AT 101.90.
